# SDR SWIA202305229

- Difficulty date: April 24, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 36,073 hours, 22,762 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLEAT @ FS320.00  THAT ATTACHES TO INTERCOSTAL DD6 FS311.75 - FS320.00  IS CORRODED     (C-CHECK RO 5/18/2023)    REMOVED AND REPLACED  PAX DOOR CLEAT @ FS320.00 THAT ATTACHES TO INTERCOSTAL DD6 FS311.75 - FS320.00. REF: CRJ-700 SRM 51-42-06-001-001-A01 AND DRAWING 601R31702 REV N COMPLIED WITH 51-900-1002-SKY
